# SDR USAA040265

- Difficulty date: May 30, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5347209001000
- Condition: Corroded
- Location: Fuselage
- Part time: 16,211 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND BEAM CORRODED 2 INCHES BY 1 INCH BY .068 INCH AREA, FLOOR SUPPORT, FRAME 64-66, Y1292, -Z240. REMOVED AND REPLACED BEAM PER SRM 53-00-15.  (M)
